# SDR AALA202512056054

- Difficulty date: December 3, 2025
- Submitted: December 6, 2025
- Operation: Air carrier
- Aircraft: N825AA
- Make and model: Boeing 787-9
- Aircraft serial: 40644
- Aircraft time: 33,943 hours, 4,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT EMERGENCY PATH LIGHTING INTERMITTENTLY ILLUMINATING SEATS 24C-32H, 24H-32H. ACCOMPLISHED EMERGENCY PATH LIGHTING SYSTEM RESET AND TEST OPERATIONAL CHECKED GOOD. PER AMM 33-50-00.
